# SDR JR2R20250430496

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services, Inc, repair station 4A9R752C
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000474
- Aircraft time: 21,209 hours, 13,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086150001
- Condition: Corroded
- Location: Zone 200
- Part time: 21,209 hours, 13,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE ATTACHED TO FLOOR BEAM/INTERCOSTAL AT RBL 11 BETWEEN FRAMES 89 AND 90 IS CORRODED OUT OF LIMITS.
